Medical Questions > Womens Health > Birth Control Forum

Long, dark period after morning after pill.

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I took the morning after pill [Levonelle] about 2 weeks ago. My period came early. They usually last around 5 days, but it's now day 9 and it's showing no signs of slowing down and it's a dark brown color, has been for most of the 9 days. Is this normal? I'm starting to worry.
Did you find this post helpful?
|

User Profile
replied September 9th, 2011
Hello,

Welcome to ehealthforum

It is normal to have irregular and prolonged period after morning pill intake as they contain high doses of hormones.The next few cycles may also be regular so avoid having unprotected intercourse.
Consider using some other form of contraception regularly.

Take care!


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.